# SDR SWAA2021102724487

- Difficulty date: September 29, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N232WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32500
- Aircraft time: 53,002 hours, 31,465 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED FLOOR SUPPORT AT BODY STATION 540+1; RBL 25; WL 208 ; / [01] REMOVED AND REPLACED FLOOR SUPPORT AT BS 540+1 RBL 25 WL 208 IAW SRM 51-40-02 AND BOEING DWG 143A0060  MATCH DRILLED FLOOR BOARD HOLES IAW SRM 51-40-05.; [02] VERIFIED; [03] VERIFIED CORRECTIVE ACTION ENTRY 1.
